| Model Number |
401730 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment.During lesion crossing the orsiro stent could not pass the lesion and it was decided to remove it.After withdrawal the stent dislodged from the balloon outside the patients body.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon has been inflated and was deflated in the as-returned condition.Microscopic analysis revealed stent imprints on the exposed balloon surface, indicating that the stent was initially crimped in between the two radiopaque markers.The stent was returned unprotected inside of the same plastic pouch.The stent is severely deformed over its entire length, both ends are deformed, and the stent is flattened.Review of the manufacturing documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.